# SDR QXEA2024111200268

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 19,942 hours, 13,210 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2111. AFTER INITIAL POWER UP, STRONG ODOR IN FWD CABIN. REMOVED FROM SERVICE. C/W FIM 21-20-00-810-801-A. UNABLE TO REPRODUCE ODOR. C/W MCN E210016-3. NO FURTHER DEFECTS NOTED. NO PARTS REPLACED.
